# SDR SWIA201230322

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 21,926 hours, 19,053 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 601R751113
- Part serial: 766A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6331,  RECEIVED ANTI-SKID CAUTION MESSAGE FOLLOWED BY A GEAR DISAGREE WARNING MESSAGE.   REPLACED NR 3 HYDRAULIC RESERVOIR AND REPLACED MLG SELECTOR VALVE IAW MM.
